About Communications       Author's Guide       Reviewers       Editorial Members       Archive
Volume 8
Volume 7
Volume 6
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
AASCIT Communications | Volume 2, Issue 3 | Apr. 17, 2015 online | Page:41-49
Stability Analysis of an HIV/AIDS Epidemic Fractional Order Model with Screening and Time Delay
In this paper a non linear mathematical model with fractional order ∝, 0<∝≤1 is presented for analyzing and controlling the spread of HIV/AIDS. Both the disease-free equilibrium E_0 and the endemic equilibrium E^* are found and their stability is discussed using the stability theorem of fractional order differential equations. The basic reproduction number R0 plays an essential role in the stability properties of our system. When R0<1 the disease-free equilibrium E_0 is attractor, but when R0>1, E_0 is unstable and the endemic equilibrium E^* exists and it is an attractor. The effect of time delay (τ) on the screening of HIV positives that do not know they are infected is discussed. Finally numerical Simulations are also established to investigate the influence of the system parameter on the spread of the disease.
W. K. Zahra, Physics and Engineering Mathematics Dept., Faculty of Engineering, Tanta University, Tanta, Egypt.
M. M. Hikal, Physics and Engineering Mathematics Dept., Faculty of Engineering, Tanta University, Tanta, Egypt.
Taher A. Bahnasy, Physics and Engineering Mathematics Dept., Faculty of Engineering, Tanta University, Tanta, Egypt.
HIV/AIDS Model, Fractional Derivatives, Stability, Time Delay
Fatma bozkurt and Fatma Peker, Mathematical modeling of HIV epidemic and stability analysis, Advances in Difference Equations, A Springer Open Journal, doi: 10.1186/1687-1847-(2014)-95.
Nita H. Shah, Jyoti Gupta, HIV/AIDS – Malaria co-infection dynamics, sciknow Research Journal of Modeling and Simulation, RJMS 2014, 1 (1), 8-13, 2014.
M. O. Okongo, J. Kirimi, A. L. Murwayi and D. K. Murithi, Mathematical Analysis of a comprehensive HIV/AIDS Model: Treatment versus vaccination, Applied Math. Sci. Vol. 7, (2013), No. 54, 2687-2707.
Basavarajaiah. D. M. B. Narasimhamurthy, K. Maheshappa. B. Leelavathy, Mathematical Model Approach to HIV/AIDS Transmission From Mother To Child, Int. Journal sci., Vol. 1, Issue 9, October (2012).
Ram Naresh, Agraj Tripathi, and Dileep Sharma, A non linear AIDS epidemic model with screening and time delay, App. Math. Comp.217(2011), 4416-4426.
Tripathi, A., Naresh, R., and Sharma, D., Modeling the effect of screening of unaware infectives on the spread of HIV infection, Appl. Math. 184(2007), 1053-1068.
Sarah Al-Sheikh, Farida Musali, Muna Alsolami, stability Analysis o an HIV/AIDS Epidemic Model with screening, International Math. Forum, vol.6 (2011), no.66, 3251-3273.
A.S.R. Srinivasa Rao, Mathematical modeling of AIDS epidemic in India, Curr. Sci. 84(2003), 1192-1197.
Y.H. Hsieh, C.H. Chen, Modeling the social dynamics of a sex industry: its implications for spread of HIV/AIDS, Bull. Math. Biol. 66(2004), 143-249.
E. Shim, A note on epidemic models with infective immigrants and vaccination, Math. Bios. Eng2 (2006), 557-566.
Cai, Liming, Li, Xuezhi, Ghosh, Mini, and Guo, Baozhu, Stability analysis of an HIV/AIDS epidemic model with treatment, Journal of computational and Applied Math. 229 (2009),313-323.
Kenneth S. Miller, Bertram Ross, An introduction to the fractional calculus and fractional differential equations, A wiley-Interscience Publication, USA, (1993).
Igor Podlubny, fractional differential equations, Academic Press,USA, (1999).
E. Ahmed, A.M.A. El-sayed, and Hala A.A. El-saka, On some Routh-Hurwitz conditions for fractional order differential equations and their applications in Lorenz, Rossler, Chua chen systems, physics letters A 358 (2006).
A.G. Radwan, K. Moaddy, Shaher Momani, Stability and non-standard finite difference method of the generalized chua's circuit, Comp. and math. With Applications 62 (2011) 961-970.
R. E. Mickens, nonstandard finite difference models of differential equations, World scientific, Singapore, 1994.
K. Moaddy, I. Hashim, S. Momani, non-standard finite difference scheme for solving fractional-order Rossler chaotic and hyperchaotic system, Comp. and math. With Applications 62 (3) (2011) 1068-1074.
Arcticle History
Submitted: Mar. 13, 2015
Accepted: Mar. 30, 2015
Published: Apr. 17, 2015
The American Association for Science and Technology (AASCIT) is a not-for-profit association
of scientists from all over the world dedicated to advancing the knowledge of science and technology and its related disciplines, fostering the interchange of ideas and information among investigators.
©Copyright 2013 -- 2019 American Association for Science and Technology. All Rights Reserved.